Why am I throwing up? by sarahhope ..... Parasites Support Forum (Alt Med)
Date: 5/24/2013 2:08:33 PM ( 9 years ago ago)
I started taking L-tyrosine a week ago for thyroid support, ordered iodine, a good multi with iodine, and am treating parasites.
Both times it started by getting naseous, drinking my water with Bentonite and psyllium, and then it came right back up. All of it, like projectile.
I don't get it. I've taken the Bentonite and psyllium a ton of times and never had any thing like this. Does anyone know what coudl be causing this? I'm sort of afraid to take it now.
I was diagnosed Hashimotos, adrenal issues, and I have recently found evidence of tape, round flukes, and pin..plus suspect candida and obviously toxicity.
I was taking MSM and building up to 2 grams, but 4 days ago things got so bad I stopped all togather. I thought it was causing non-stop activity (it felt like constant movement), but it's possible that it was a combination of that plus the release of toxins by increasing cell permeability? My lymph and immune systems have clearly been burdened and therefore a lot of backed up toxins. Just curious if I am doing something I shouldn't be.
I also stopped doing daily coffee enemas which seemed to be working very well for me. Oh plus I ran out of the enema coffee that worked so well.
Last night while doing some research I learned that parasites may produce tyrosine hyrolase---or something like that...actually now that I recall, it is possible that it is a enzyme that processes tha amino acid, hence the -ase at the end.
Anyway, I know I'm just theorizing, but I wondered if perhaps it was pissing off the parasites or my system may just be very sensitive to things right now. Thought I would check as I'm fairly green when it comes to recovery this area.
<< Return to the standard message view
fetched in 0.06 sec, referred by www.curezone.com/forums/fmp.asp?i=2068500